# SDR 98FDEA00120

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CG7P0
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

APPROACHING LEVEL OFF AT FL 370, FWD CARGO COMPT SMOKE LIGHT AND ASSOC ECAM CAUTIONS ACTIVATED.  NR 1 BOTTLE WAS DISCHARGED AND NR 2 BOTTLE WAS ACTIVATED ON APPROACH.  LIGHT WENT OUT AFTER DISCHARGE.  REMOVED AND REPLACED SMOKE DET A AND B, OPS CHK NORMAL.  INSPECTION OF FWD CARGO COMPT SHOWED NO EVIDENCE OF FIRE.
